Results 1 to 10 of 10
  1. #1
    fire2041 is offline New Member
    Join Date
    Mar 2008
    Posts
    5

    Clenbuterol and erections...

    Well, I did a 2 week cycle in the middle of November and when I was on it I started noticing Im having a harder time getting an erection and getting aroused... Before that I used to be able to get rock hard boners and not have any issues at all.

    It seems to have gotten worse now that I am off of it and its getting pretty embarrassing in front of the gf. Just takes a lot more to get a boner.

    Anyone else have this issue? anything I can take to help this (besides viagra of course) as I am planning on starting it again.

    Any input would be good if someone experienced the same thing.

  2. #2
    Sherman01's Avatar
    Sherman01 is offline Associate Member
    Join Date
    Nov 2008
    Posts
    262
    I would check your BP.

  3. #3
    Tigershark's Avatar
    Tigershark is offline "Who wants to be Clark Kent, when you can be Superman."
    Join Date
    Oct 2008
    Location
    New Hampshire
    Posts
    12,688
    ....
    Last edited by Tigershark; 12-20-2010 at 10:05 PM.

  4. #4
    Bossman's Avatar
    Bossman is offline Bossman - AR Monitor
    Join Date
    Jul 2005
    Location
    Michigan
    Posts
    3,400
    Were you on cycle or pct at the time? Did you recently complete a cycle or pct?

  5. #5
    ghettoboyd's Avatar
    ghettoboyd is online now MONITOR
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    8,075
    i was worried about this before i tryed clen as well but i found that i had no probs whatsoever.

  6. #6
    fire2041 is offline New Member
    Join Date
    Mar 2008
    Posts
    5
    Quote Originally Posted by cgb6810 View Post
    Were you on cycle or pct at the time? Did you recently complete a cycle or pct?
    Nope, havent done anything but clen ...

  7. #7
    Bossman's Avatar
    Bossman is offline Bossman - AR Monitor
    Join Date
    Jul 2005
    Location
    Michigan
    Posts
    3,400
    Ive run clen several times and know countless others who've used it and never heard anything like this.

  8. #8
    Sherman01's Avatar
    Sherman01 is offline Associate Member
    Join Date
    Nov 2008
    Posts
    262
    BP is a MAJOR cause of ED. Clen raises your BP..... Please get your BP checked.

  9. #9
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,978

    Lightbulb

    Quote Originally Posted by fire2041 View Post
    Well, I did a 2 week cycle in the middle of November and when I was on it I started noticing Im having a harder time getting an erection and getting aroused... Before that I used to be able to get rock hard boners and not have any issues at all.

    It seems to have gotten worse now that I am off of it and its getting pretty embarrassing in front of the gf. Just takes a lot more to get a boner.

    Anyone else have this issue? anything I can take to help this (besides viagra of course) as I am planning on starting it again.

    Any input would be good if someone experienced the same thing.
    CLENBUTEROL is non-hormonal so that shouldnt be the issue,,,you on anything else?

  10. #10
    fire2041 is offline New Member
    Join Date
    Mar 2008
    Posts
    5
    nope absolutely nothing else. Thanks for the suggestions I'll get my blood pressure and whatnot checked out. Its just wierd since its like 3 weeks since Im off of it...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •